MathSciNet Relay Station
MathSciNet bibliographic data
MR647410 76B15 (35B32 35Q20 76B25)
Amick, C. J.; Toland, J. F. On periodic water-waves and their convergence to solitary waves in the long-wave limit. Philos. Trans. Roy. Soc. London Ser. A 303 (1981), no. 1481, 633–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement